# SDR CALA2025090808574

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 27,287 hours, 10,189 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5550429
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATED CORROSION AT AFT WET AREA FLOORBEAM  AT STA 947 BETWEEN RBL 24.75 AND LBL 24.75.REF AAR N/R 97530076.   ACCOMPLISHED REPAIR AT AFT WET AREA FLOORBEAM UPPER CHORD AT STA 947.5 PER ECRA 5370-01190 .
